Journal of Modern Physics

Vol.7 No.11(2016), Paper ID 69139, 8 pages

DOI:10.4236/jmp.2016.711121

 

Biquaternionic Form of Laws of Electro-Gravimagnetic Charges and Currents Interactions

 

L. A. Alexeyeva

 

Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan

 

Copyright © 2016 L. A. Alexeyeva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alexeyeva, L. (2016) Biquaternionic Form of Laws of Electro-Gravimagnetic Charges and Currents Interactions. Journal of Modern Physics, 7, 1351-1358. doi: 10.4236/jmp.2016.711121.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.